Alert archive / New Jersey / Small Craft Advisories in 2014
Small Craft Advisory 11, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 26, 2014, 6:29 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2014, 6:29 AM EST (11:29 UTC)
- Expired
- Jan 26, 2014, 2:48 PM EST
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
217 WHUS71 KPHI 261129 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 629 AM EST SUN JAN 26 2014 ANZ450>455-270000- /O.CAN.KPHI.GL.W.0005.000000T0000Z-140126T1200Z/ /O.NEW.KPHI.SC.Y.0011.140126T1129Z-140127T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 629 AM EST SUN JAN 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * FREEZING SPRAY...MAINLY LIGHT FREEZING SPRAY THROUGH THIS MORNING. * LOW WATER...THERE IS A SMALL CHANCE OF VERY LOW WATER DURING THE LOW TIDES TODAY AND MONDAY. * TIMING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-261800- /O.CAN.KPHI.GL.W.0005.000000T0000Z-140126T1200Z/ /O.NEW.KPHI.SC.Y.0011.140126T1129Z-140126T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 629 AM EST SUN JAN 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. * FREEZING SPRAY...MAINLY LIGHT FREEZING SPRAY THROUGH THIS MORNING. * LOW WATER...THERE IS A SMALL CHANCE OF VERY LOW WATER DURING THE LOW TIDES TODAY AND MONDAY. * TIMING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-261230- /O.CAN.KPHI.GL.W.0005.000000T0000Z-140126T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 629 AM EST SUN JAN 26 2014 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE GALE WARNING. $$
2 follow-up statements
336 WHUS71 KPHI 261618 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1118 AM EST SUN JAN 26 2014 ANZ452>455-261730- /O.CAN.KPHI.SC.Y.0011.000000T0000Z-140127T0000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1118 AM EST SUN JAN 26 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND SEAS HAVE DROPPED BELOW ADVISORY CRITERIA. $$ ANZ431-261730- /O.CAN.KPHI.SC.Y.0011.000000T0000Z-140126T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1118 AM EST SUN JAN 26 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND SEAS HAVE DROPPED BELOW ADVISORY CRITERIA. $$ ANZ450-451-270000- /O.CON.KPHI.SC.Y.0011.000000T0000Z-140127T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1118 AM EST SUN JAN 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...WEST 10 TO 20 KT WITH GUSTS TO 25 KT...BECOMING SOUTHWEST. * SEAS...3 TO 6 FEET. * LIGHT FREEZING SPRAY...SHOULD END INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
747 WHUS71 KPHI 261948 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 248 PM EST SUN JAN 26 2014 ANZ450-451-262100- /O.CAN.KPHI.SC.Y.0011.000000T0000Z-140127T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 248 PM EST SUN JAN 26 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND SEAS HAVE DROPPED BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 6:25 AM EST, 4 minutes earlier.
Area forecast discussion, Jan 26, 6:25 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
625 AM EST SUN JAN 26 2014
.SYNOPSIS...
IN THE WAKE OF THE COLD FRONT THAT PUSHED THROUGH THE REGION LATE
LAST NIGHT...COLD WEATHER IS ONCE AGAIN ON TAP TODAY. A LOW MOVES
FROM THE UPPER GREAT LAKES SUNDAY TO MAINE MONDAY...WHIPPING ANOTHER
ARCTIC FRONT THROUGH THE MID ATLANTIC STATES MONDAY MORNING. AFTER
THE FRONT...A PERIOD OF RELATIVELY QUIET...BUT COLD WEATHER IS
EXPECTED FOR A FEW DAYS.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE ARCTIC FRONT HAS MOVED OFFSHORE THIS MORNING AND HAS TAKEN THE
LAST OF THE SNOW SQUALLS WITH IT. THERE MAY BE A FLURRY OR TWO,
MAINLY WESTERN AREAS, THROUGH THIS MORNING AS THE STRONG WESTERLIES
ARE TRYING TO PUSH SOME LAKE EFFECT SNOW OUR WAY.
IN THE FRONTS WAKE, WE WILL SEE AN INFLUX OF GUSTY WEST NORTHWEST
WINDS AND SOME COLD, ARCTIC AIR. THE WINDS WILL REMAIN GUSTY THROUGH
THIS MORNING BEFORE STARTING TO SUBSIDE BY EARLY AFTERNOON AS HIGH
PRESSURE BUILDS ACROSS TO THE SOUTH OF OUR AREA. WIND CHILLS WILL
RESULT, ESPECIALLY THIS MORNING, AND MAKE IT FEEL PRETTY COLD
OUTSIDE BUT NOT COLD ENOUGH TO WARRANT A WIND CHILL ADVISORY.
THE HIGH PRESSURE TO OUR SOUTH WILL SLIDE EASTWARD THROUGH THIS
AFTERNOON. MEANWHILE, ANOTHER LOW PRESSURE SYSTEM WILL MOVE INTO THE
GREAT LAKES REGION AND APPROACH OUR AREA FROM THE WEST. AS THE HIGH
SHIFTS OFFSHORE AND THE LOW PUSHES EASTWARD, WE WILL SEE THE WINDS
START TO TURN MORE TO THE SOUTHWEST OR EVEN SOUTH THROUGH THIS
AFTERNOON.
SKIES WILL START OFF WITH ONLY A FEW CLOUDS AROUND BUT WE WILL START
TO SEE INCREASING CLOUDINESS ACROSS THE REGION.
VERY GOOD CHANCE THAT THE HIGHS FOR TODAY HAVE ALREADY OCCURRED AS
COLDER AIR HAS BEEN MOVING IN BEHIND THE FRONT AND TEMPERATURES HAVE
BEEN DROPPING. WITH A BIT OF SUNSHINE EARLY AND SOME WARM AIR
ADVECTION BY THIS AFTERNOON, WE WILL SEE WARMING OCCUR BUT HIGHS, IF
THEY HAVE NOT ALREADY OCCURRED, MAY NOT BE REACHED UNTIL TONIGHT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
FOR TONIGHT, WE WILL SEE THE HIGH MOVE OFFSHORE AND THE SYSTEM TO
THE WEST WILL ADVANCE EASTWARD. AS NOTED ABOVE, THE WARM AIR
ADVECTION WILL CONTINUE INTO THE EVENING AND OVERNIGHT PERIOD AND
THE MAX FOR THE DAY MAY ACTUALLY OCCUR TONIGHT.
IN ADDITION, A FEW SNOW SHOWERS OR FLURRIES WILL BE POSSIBLE IN THE
WARM AIR ADVECTION, MAINLY TO THE NORTH AND WEST OF PHILADELPHIA.
THIS IS WHERE THE BEST LIFT OCCURS, ASSOCIATED WITH A WEAK SURFACE
WARM FRONT. WINDS WILL PICK UP A BIT IN THE WARM AIR ADVECTION BUT
WILL NOT BE QUITE AS GUSTY AS WE WE HAVE HAD THE PAST COUPLE OF DAYS.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
TO START THE LONG TERM PERIODS...THE BIG STORY WILL BE THE ARCTIC
FRONT ON MONDAY. MODELS HAVE TRENDED FASTER WITH THIS FRONT. BOTH
THE GFS AND NAM SHOW THE FRONT NEARLY IF NOT COMPLETELY EAST OF
THE REGION BY 18Z MONDAY. THE MORE PROGRESSIVE SOLUTION HAS A FEW
IMPLICATIONS. FIRST...WITH THE MORE PROGRESSIVE SOLUTION EXPECT
ONLY A BRIEF PERIOD FOR PRECIPITATION AS THERE WILL BE
CONSIDERABLE DRY AIR ADVECTION BEHIND THE FRONT. SECOND...EXPECT A
NON DIURNAL TEMPERATURE TREND ON MONDAY...WITH MOST LOCATIONS
REACHING THEIR HIGHS BETWEEN 8AM AND NOON.
TUESDAY THROUGH THURSDAY...THE MAIN STORY ON LAND WILL BE THE
BITTER COLD. INTERESTINGLY THOUGH...AS COMPARED TO YESTERDAYS 00Z
RUNS...GFS AND ENSEMBLE GUIDANCE TRENDED HIGHER WITH TEMPERATURES
ON TUESDAY AND LOWER WITH WEDNESDAY TEMPERATURES. NOT READY TO
BELIEVE THAT YET SINCE THE AIR MASS DOES LOOK TO BE VERY
COLD...AND WITH THE FRONT ARRIVING EARLIER IN THE DAY ON
MONDAY...COLD AIR SHOULD BE IN PLACE LONG BEFORE THE SUNRISE ON
TUESDAY. HOWEVER...THE GFS DOES SHOW A REINFORCING SHOT OF COLD
AIR LATE IN THE DAY TUESDAY...WHICH COULD EXPLAIN THE WEDNESDAY
TRENDS. STILL GIVEN THE RUN TO RUN JUMPINESS...STAYED CLOSE TO THE
PREVIOUS FORECAST FOR HIGHS...RANGING FROM THE SINGLE DIGITS TO
TEENS ON LAND. SOME AIR MASS MODIFICATION WILL LEAD TO A MODEST
WARMING TREND THURSDAY.
THURSDAY NIGHT TO FRIDAY...A WEAK UPPER LEVEL SHORT WAVE TROUGH
LIFTS JUST NORTH OF THE REGION. WITH THE CURRENT TRACK...ALL
PRECIPITATION CHANCES SHOULD REMAIN NORTH...THOUGH IF MODELS TREND
DEEPER WITH THIS TROUGH PRECIPITATION CHANCES WOULD INCREASE.
SATURDAY AND SUNDAY...STILL WATCHING TO SEE HOW THE UPPER LEVEL
PATTERN WILL TRANSITION THROUGH THIS PERIOD. IF THE PATTERN
TRANSITIONS TO A MORE ZONAL PATTERN...AND THE PERSISTENT W
ATLANTIC TROUGH WEAKENS...IT COULD SET THE STAGE FOR A LOW TO LIFT
OUT OF THE S CENTRAL U.S. AND BRING A WARM FRONT TO OUR REGION. IN
THIS SCENARIO...WOULD ALSO EXPECT PRECIPITATION PRIMARILY AHEAD OF
THE ARRIVAL OF THE LOW. THE GFS AND ECMWF SLOWED THE ARRIVAL OF
THE WARM FRONT SOME AS COMPARED TO YESTERDAYS RUNS...BUT THAT IS
NOT SURPRISING GIVEN HOW DEEP THE ARCTIC AIR MASS IS EXPECTED TO
BE. FOR NOW...EXPECT THE FRONT TO ARRIVE SATURDAY...WITH
PRECIPITATION CHANCES SATURDAY AND SATURDAY NIGHT...POSSIBLY
LINGERING TO SUNDAY.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TODAY...MAINLY VFR CONDITIONS ARE EXPECTED. WEST TO NORTHWEST WINDS
WILL GENERALLY BE AROUND 10 TO 15 KNOTS WITH GUSTS IN THE 20 TO 30
KNOT RANGE EARLY. WE SHOULD START TO LOSE THE GUSTS AS THE WINDS
START TO SHIFT MORE TO THE SOUTHWEST THIS AFTERNOON.
TONIGHT...MAINLY VFR CONDITIONS ARE EXPECTED. A SNOW SHOWER IS
POSSIBLE MAINLY AT KABE AND KRDG, WHICH MAY CAUSE LOWER CEILINGS AND
VISIBILITIES TO OCCUR. SOUTHERLY WINDS WILL BECOME MORE
SOUTHWESTERLY THROUGH THE OVERNIGHT PERIOD.
OUTLOOK...
MONDAY...BRIEF MVFR CONDITIONS ARE POSSIBLE WITH SNSH. A COLD
FRONT WILL PUSH THROUGH BRINGING AN ABRUPT SHIFT TO NORTHWESTERLY
WINDS AROUND 15G25KT.
TUESDAY...VFR WITH WESTERLY WINDS OF 10G20KT THROUGH EARLY AFTERNOON.
WEDNESDAY...VFR WITH WESTERLY WINDS DECREASING THROUGH THE DAY.
THURSDAY...MAINLY VFR CONDITIONS EXPECTED.
&&
.MARINE...
THE GALE WARNING HAS BEEN CANCELLED. A SMALL CRAFT ADVISORY IS IN
EFFECT FOR THE LOWER DELAWARE BAY UNTIL 1PM. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR THE OCEAN WATERS THROUGH 7PM.
GALE FORCE GUSTS HAVE SUBSIDED ACROSS THE AREA WATERS LEAVING
SMALL CRAFT ADVISORY CONDITIONS IN ITS PLACE. THE WINDS WILL
CONTINUE TO SUBSIDE THROUGH THIS AFTERNOON AND A THERE LOOKS TO BE
A WINDOW OF SUB-ADVISORY CONDITIONS THIS EVENING.
WINDS WILL INCREASE FOR A PERIOD AGAIN TONIGHT BUT LOOK TO REMAIN
BELOW GALE FORCE BUT IT LOOKS LIKE WE WILL NEED A SMALL CRAFT
ADVISORY FOR THE OVERNIGHT HOURS.
SEAS REMAIN ABOVE 5 FEET AND WILL GRADUALLY SUBSIDE THROUGH EARLY
EVENING.
FREEZING SPRAY WILL CONTINUE TO OCCUR THROUGH THIS MORNING AS THE
TEMPERATURES DROP IN THE COLD AIR ADVECTION AND THE WINDS REMAIN
GUSTY. ICE ACCRETION LOOKS TO REMAIN LIGHT AND WE WILL NOT ISSUE ANY
ADVISORIES AT THIS TIME.
OUTLOOK...
MONDAY...SCA TO NEAR GALE CONDITIONS CONTINUE...ESPECIALLY BEHIND A
COLD FRONT MONDAY AFTERNOON. EXPECT AN ABRUPT SHIFT FROM SW WINDS
TO NW GUST 35 KT BEHIND THE FRONT. FREEZING SPRAY REDEVELOPS LATE
MONDAY NIGHT.
TUESDAY...SCA CONDITIONS AND LIGHT TO MODERATE FREEZING SPRAY
EXPECTED. A FREEZING SPRAY ADVISORY MAY BE ISSUED AS WE GET CLOSER
TO THIS EVENT.
WEDNESDAY...SCA CONDITIONS AND LIGHT FREEZING SPRAY EXPECTED.
THURSDAY...SUB SCA CONDITIONS EXPECTED.
&&
.HYDROLOGY...
AN ICE JAM CONTINUES ON THE DELAWARE NEAR TRENTON AROUND THE SAME
LOCATION THAT SAW AN ICE JAM JANUARY 8TH. THE RIVER STAGE HAS
BEEN FLUCTUATING AROUND 15 FT AND WILL CONTINUE TO DO SO AS WE
CONTINUE TO EXPERIENCE BELOW NORMAL TEMPERATURES.
SINCE WE ARE FORECASTING TEMPERATURES TO REMAIN NEAR OR BELOW
FREEZING AT TRENTON AND POINTS NORTHWARD THROUGH NEXT FRIDAY MORNING,
THE RIVER ICE WILL THICKEN AND PROBABLY INCREASE THE WATER BACKING
UP BEHIND ANY JAMS. EXACTLY HOW ANY ICE JAMS BEHAVE ALONG WITH
POSSIBLE BACKWATER FLOODING AND EVENTUAL ICE JAM RELEASE... IS
UNCERTAIN. HOWEVER, THERE IS LITTLE DOUBT THAT ICE WILL BECOME
MUCH THICKER AND WIDESPREAD ON ALL AREA STREAMS AND RIVERS THAT
ARE STILL SHOWING WATER FLOWS. THERE WILL BE MUCH MORE ICE THAN
WHAT HAD DEVELOPED IN EARLY JANUARY.
WE WILL CONTINUE TO MONITOR THE TRENTON DELAWARE RIVER FORECAST POINT
ICE JAM AND ISSUE APPROPRIATE PRODUCTS SHOULD A RISE OCCUR AND
CAUSE FLOODING CONCERNS IN AND AROUND THE RIVER AREAS.
A FEW OTHER GAGES ARE STARTING TO HAVE IMPACTS FROM THE ICE IN THE
WATER. THE ICE MAY CAUSE A FALSE FLOOD READING TO OCCUR SO PLEASE
CONTINUE TO MONITOR YOUR NEARBY STREAMS AND RIVERS AND NOTIFY THE
APPROPRIATE PERSONNEL IF YOU SHOULD SEE ANY FLOODING AND/OR AN ICE
JAM OCCURRING.
OTHER ICE JAMS ARE ANTICIPATED TO FORM THROUGH THE FIRST WEEK OF
FEBRUARY.
&&
.CLIMATE...
WITH THE ARCTIC COLD FRONT EXPECTED ON MONDAY...THE FOLLOWING
RECORD LOW TEMPERATURES ARE IN JEOPARDY:
1/28
KRDG 2 2005
KMPO -4 2005
1/29
KRDG 2 2005
KMPO -4 2005
KTTN 4 2005
KGED 8 2000
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR ANZ431.
&&
SYNOPSIS...JOHNSON
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...JOHNSON
AVIATION...JOHNSON/MEOLA
MARINE...JOHNSON/MEOLA
HYDROLOGY...
CLIMATE...Hazardous weather outlook, Jan 26, 6:28 AM EST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 628 AM EST SUN JAN 26 2014 PAZ054-055-271130- CARBON-MONROE- 628 AM EST SUN JAN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PERSISTENT SUB-FREEZING TEMPERATURES WILL CONTINUE THROUGH AT LEAST THE MIDDLE OF THE WEEK WITH SUBZERO NIGHTTIME LOWS AT TIMES. WIND CHILL MAY DROP TO 20 BELOW EARLY TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ060>062- 070-071-101>106-271130- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 628 AM EST SUN JAN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PERSISTENT SUB-FREEZING TEMPERATURES WILL CONTINUE THROUGH AT LEAST THE MIDDLE OF THE WEEK WITH SINGLE DIGIT NIGHTTIME LOWS AT TIMES. WIND CHILL BELOW ZERO ARE POSSIBLE EARLY TUESDAY AND WEDNESDAY MORNINGS. AS A RESULT OF THE PERSISTENT COLD, RIVER ICE WILL BE THICKENING AND INCREASING WITH THE POTENTIAL FOR A FEW ICE JAMS AND ASSOCIATED FLOODING. WHERE AND WHEN THESE WILL FORM ARE UNKNOWN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-271130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 628 AM EST SUN JAN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NEAR GALE CONDITIONS ARE POSSIBLE MONDAY EVENING. A FREEZING SPRAY ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS TUESDAY AND TUESDAY NIGHT FOR FREEZING SPRAY RATES IN EXCESS OF THREE TENTHS OF AN INCH PER HOUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 10:16 PM EST | Special Weather Statement | PHI | Gloucester, Salem | 59 min |
| Jan 25, 10:54 PM EST | Special Weather Statement | PHI | Hunterdon, Sussex, Warren | 51 min |
| Jan 26, 3:07 PM EST | Wind Chill Advisory | PHI | Hunterdon, Sussex, Warren | 44 hr |
| Jan 26, 3:20 PM EST | Small Craft Advisory | PHI | 45 hr | |
| Jan 26, 3:20 PM EST | Heavy Freezing Spray Advisory | PHI | 45 hr | |
| Jan 25, 8:56 PM EST | Special Weather Statement | PHI | Chester, Delaware | 79 min |
Nearby
Small Craft Advisories in New Jersey, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.